# SDR ASAA2017121422908

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,153 hours, 5,327 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 24 EA FAN BLADE SHIMS ON #1 ENGINE REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN BLADE SHIMS ON #1 ENGINE REF T/C 78472002.
